# SDR DHL2002803012

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Engine: Ge CFM562C1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  #3 FUEL BYPASS LIGHT ILLUMINATED IN FLIGHT. PERFORMED ABNORMAL PROCEEDURE AND LIGHT EXTINGUISHED. BYPASS LIGHT ILLUMINATED A SECOND TIME AND WOULD NOT EXTINGUISH. FUEL FILTER BYPASS RESET LIGHT INOPERATIVE.2)  FOUND #3 ENGINE FUEL FILTER CONTAMINATED. REMOVED AND REPLACED FILTER IAW M/M 73-10-2. OPS CHECKED GOOD DURING GROUND RUN. RELAMPED FUEL FILTER BYPASS RESET LIGHT SWITCH. OPS CHECKED OK IAW TR 73-24, 73-34-0.
